RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2003, Volume 48, Issue 1, Pages 162–169 (Mi tvp307)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Almost sure limit theorems for the Pearson statistic

I. Fazekasa, A. N. Chuprunovb

a Institute of Mathematics, University of Debrecen
b Kazan State University

Abstract: Almost sure versions of limit theorems by Kruglov for the Pearson $\chi^2$-statistic are obtained.

Keywords: almost sure limit theorem, functional limit theorem, Pearson's $\chi^2$-statistic.

DOI: https://doi.org/10.4213/tvp307

Full text: PDF file (704 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2004, 48:1, 140–147

Bibliographic databases:

Received: 10.04.2001
Revised: 17.01.2002

Citation: I. Fazekas, A. N. Chuprunov, “Almost sure limit theorems for the Pearson statistic”, Teor. Veroyatnost. i Primenen., 48:1 (2003), 162–169; Theory Probab. Appl., 48:1 (2004), 140–147

Citation in format AMSBIB
\Bibitem{FazChu03}
\by I.~Fazekas, A.~N.~Chuprunov
\paper Almost sure limit theorems for the Pearson statistic
\jour Teor. Veroyatnost. i Primenen.
\yr 2003
\vol 48
\issue 1
\pages 162--169
\mathnet{http://mi.mathnet.ru/tvp307}
\crossref{https://doi.org/10.4213/tvp307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2013411}
\zmath{https://zbmath.org/?q=an:1057.60027}
\transl
\jour Theory Probab. Appl.
\yr 2004
\vol 48
\issue 1
\pages 140--147
\crossref{https://doi.org/10.1137/S0040585X98021X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220694300009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp307
  • https://doi.org/10.4213/tvp307
  • http://mi.mathnet.ru/eng/tvp/v48/i1/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fazekas I., Chuprunov A., “Almost sure limit theorems for random allocations”, Studia Sci. Math. Hungar., 42:2 (2005), 173–194  crossref  mathscinet  zmath  isi  elib  scopus
    2. Permiakova E., “A continuous analogue of the invariance principle and its almost sure version”, Publ. Math. Debrecen, 70:1-2 (2007), 203–210  mathscinet  zmath  isi
    3. E. E. Permyakova, “Limit theorems for random processes with random time substitution”, Russian Math. (Iz. VUZ), 52:12 (2008), 41–49  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:209
    Full text:26
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019